advertisement

Sleep Disorders

Question
Posted by: Marix | 2018/10/25

Q.

Insomnia on a cocktail of sleep meds

Need urgent advice please from South Africa. Unbearable pain... I don't know what to do. I have been drinking a sleeping tablet for 30 years, got tolerant to it and am currently on a dangerous cocktail. I don't want to die like this.... I use 7,5 mg Mirtazapine, 2 mg Rivotril / clonazapam, 40 mg Seroquel, TWO 12,5 mg Stilnox MR / Ambien slow release. I am poisoned and afraid of deep tissue pressure ulcers because I lost my muscle mass, also no padding left under my feet. Pain is unbearable. The doctors seem not to think the concoction is dangerous. I have blisters in my mouth, severe hair loss and acidic loose stools. Thank you.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.